# SDR GUUA93357080209A

- Difficulty date: August 2, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 29,023 hours, 34,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 258-273
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED HOLE AT RIGHT SIDE OF AIRCRAFT BELLY BETWEEN FS 258.25 AND 273.25.   CUT OUT DAMAGED SKIN AND INSTALLED DOUBLER REPAIR BETWEEN FS 258.25 AND 273.25.
